... experienced more frequent, darker bowel movements on Klonopin? I've been taking qty 1--or 1/2, per my doc, 0.5mg twice daily, as needed for anxiety. She prescribed it to supplement O.5mg Xanax 1/2 to 1 tablet twice daily and a low dose of Lexapro per day and a low dose of Seroquel. I did have foot surgery 1 month ago, and am not allowed to walk for another month yet), for which I was given oxycodone for as long as I needed it, but I threw it away a few days later, because I believe that, along with the anesthesia, the oxy just made me really sad and cry (I'm 62, and I work hard to be brave). I do have gut problems (Celiac Disease, so a mild diet). Anybody have the same Klonopin problem? Thanks and God Bless You All and hang in there!
Why is Dr giving you both xanex & klonopin? I've never heard that. But surgery & pain meds changed my poop color & consistency. If your not taking pain meds it could just be surgery & may go away with time. I would ask Dr or pharmacist though to make sure. My pharmacist is so much better & quicker to answer my med questions. If he doesn't know he'll refer me back to Dr. Klonopin has never changed my poop..Just fyi but everyone is different. Is same Dr prescribing all your meds? Seems like a lot.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trazodone - Is it better to take your Trazadone first and then take Klonopin (clonazepam) closer to?
Posted 10 Dec 2013 • 2 answers
Posted 4 Jan 2014 • 2 answers
Posted 26 Jan 2014 • 6 answers
Posted 27 Jan 2014 • 1 answer
Posted 10 Sep 2014 • 2 answers